# SDR AU971424

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE HAD LOSS OF POWER AND SEVERE VIBRATION.
